# SDR 29GA2015042400002

- Difficulty date: April 7, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 32,116 hours, 35,938 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED ELECTRICAL ODOR NOT SHORTLY AFTER TAKEOFF FROM GALLEY COMPARTMENT 205.  PERFORMED INSPECTION OF AVIONICS RACK/FAN, PERFORMED ENGINE RUNS NO DEFECTS NOTED.
